# SDR QXEA200600221

- Difficulty date: December 7, 2005
- Submitted: February 3, 2006
- Operation: Air carrier
- Aircraft: N600QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10005
- Aircraft time: 10,870 hours, 8,019 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - RIGHT FS 280 BULKHEAD LOWER WEB HAS CORROSION ALONG THE FLOOR LINE FUSELAGE INT RT FS 280 BULKHEAD LOWER WEB CORROSION REMOVED IAW REO 670-53-11-052 REV A REPAIR NR 1 REMAIN INT THICKNESS .038 OVER BLENDED AREAS.  AREA TREATED PRIMED AND PAINTED IAW SRM 51-21-16.
